Skip to main content

Solpadeine Max Soluble Tablets 16 Tablets

Size: 16 Tablets


Product information
  • Fast Acting
  • Paracetamol, Codeine & Caffeine
  • Triple Action
  • Migraine Relief
Description Solpadeine max soluble tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For: Migraine, Headache, Dental pain, Period pain, Backache, Arthritic & rheumatic pain, Strains & sprains and Sciatica.

For oral use Adults and children 12 years and over: take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Each Effervescent Tablet Contains The Active Ingredients: Paracetamol 500mg, Codeine Phosphate Hemihydrates 12.8mg And Caffeine 30mg. Also Contains Sorbitol (E420). Sodium Content 427mg Per Tablet.

Immediate medical advice should be sought in the event of an overdose, even if you feel well. If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse. Do not take with any other paracetamol-containing products. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of a doctor receiving prescribed medicine or are pregnant If symptoms persist consult your doctor KEEP OUT OF REACH AND SIGHT OF CHILDREN.

2 reviews  (2) customers rate this
(Select your rating by clicking on stars)